# SDR SIMA20171126004

- Difficulty date: November 26, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 35,397 hours, 31,002 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 14524109001
- Condition: Cracked
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MACHINED FITTING BETWEEN FRAMES 19 AND 20 AT STRINGER 3L CRACKED-C/A-REMOVED AND REPLACED MACHINED FITTING BETWEEN FRAMES 19 AND 20 AT STRINGER 3L CRACKED IAW EMB140 SRM 51-40-02
